... says when he's out all he can think about is how will he get more, and he almost panics at the thought. He always has to keep it with him, even if he has taken his dose for the day. It is always with him. He wants to quit - and has tapered it off quite a bit. I do not know what mg he is on, but he only takes 1/2 to 1/4 tablet daily or every other day. It doesn't seem like much, but I don't know much about them. How can I support him, and what can I expect when he does go off of them? He tells me when he doesn't have them, that I won't like him, he gets cranky and mean. He says he doesn't feel like he has any energy until he takes them. Help!
He needs to talk with the doctor who is prescribing it to him. He is obviously still showing addictive behavior which he shouldn`t be when he`s on a stable dose of suboxone. It may be that he needs a dose change. Is he active and working?? If not then he needs to be. buprenorphine (suboxone, subutex) is a excellent drug for opiate addiction recovery. It is rarely abused as addicts don`t get high off it. It sounds to me that it may be to strong for him. How long has been addicted and what was he abusing before he started on the suboxone...
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2010 • 1 answer
Posted 21 Jan 2011 • 3 answers
Posted 23 Jan 2011 • 4 answers
Posted 4 Sep 2011 • 2 answers
Suboxone - my boyfriend has been on the program for about three years. I notice little side effects?
Posted 15 Oct 2011 • 5 answers